# SDR 20000714SH012

- Difficulty date: August 14, 1999
- Submitted: July 14, 2000
- Operation: General aviation
- Aircraft: N6252V
- Make and model: Beech 56TC
- Aircraft serial: TG49
- System (JASC): 2701 · Control Column Section
- Part: Adapter
- Part number: 9652402915
- Condition: Broken
- Location: Control Column
- Stage of operation: CR
- How discovered: V
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

PILOT MADE AN ABRUPT CONTROL MOVEMENT AND THE ADAPTER ASSY BROKE AT THE WELD.  THE CONTROL YOKE CAME OFF, PILOT LANDED THE AIRCRAFT WITHOUT INCIDENT.  AD 71-24-10 RELATES TO THIS SPECIFIC PART.  SUBMITTER RECOMMENDED ALL ADAPTERS BE REPLACED WITH P/N 96-524029-31.  THIS AIRFRAME ONLY HAD 1.981 HOURS TOTAL TIME.  (X)
